I'm in such a freaky daze!

I know it's derealisation or whatever and my doctor just upped my meds but I honestly feel like a "crazy" person right now. All of my emotions feel off, I feel detached from everything, I forget things after a second, I'm always panicking and thinking I'm about to die. I forget what I'm doing in the middle of doing it. I'll end up in the bathroom but won't remember walking there. Car rides are a nightmare. All of the lights and buildings and cars completely overwhelm me and I blank out. I literally cannot communicate with anyone while in a car. Are you SURE no one's ever died from this?? It's like I'm in hell

4 Replies

  • Welcome to my life. You are not crazy. It is a symptom of anxiety. Very common. Ive been dealing with it.

  • How long have you had this

  • I'm not sure if you mean me, but I've had derealisation for about 3 1/2 years and the medication started making it worse about 4 weeks ago.

  • Hi someone, my heart breaks for you knowing what you are feeling. Adjusting to meds and upping dosage plays with our mind until just enough of the medication is found and then your body will stabilize. Until then it is hell. I was once told that I have "free floating anxiety", well I want to get my feet back on the ground. Sending you a hug and letting you know once more that you are not alone. You have all these wonderful people on the forum who embrace you. Take care.

You may also like...